# SDR DALA2024022102373

- Difficulty date: November 23, 2023
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 50,146 hours, 35,090 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON FIXED STRUT MLG ATTACH FITTING AND BUSHING ALSO (TRAPEZOIDAL PANEL) AND BUSHING AT RH MLG IN REF AMDS 3211-4004 STEP 4. SUMMARY OF NRC 00434: CORROSION LEVEL 1. WEAR AND CORROSION ON FIXED STRUT MLG ATTACH FITTING AND BUSHING ALSO (TRAPEZOIDAL PANEL) AND BUSHING AT RH MLG WAS REPAIRED PER ERA 613761-14 REV ORIGINAL SECTION 1: PERMANENT REPAIR. ASSOCIATED ERA 14-613761 ADDED FOR AC 9580. (LP #0078477)
